# SDR DALA13059136813

- Difficulty date: November 2, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME HAS TWO DEEP GOUGES AT BS 1280 BETWEEN S10-11R.   REMOVED DAMAGE SECTION, REPLACED & INSTALLED NEW SECTION.  ACCOMPLISHED PERMANENT REPAIR  IAW SRM 53-00-07.
